PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
22
Article Title
Fixed point theorems for generalized Lipschitzian semigroups in Banach spaces
List of Authors
  • Balwant Singh Thakur
  • Jong Soo Jung
Article ID
343971
Article Type
No. of Pages
11 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
19 June 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$